| Model Number |
2477-0000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Although requested, patient demographics not provided.
Event or Problem Description
The customer reported a general complaint with no specific details that the tubing leaked onto the patient.Although requested, no further information was received.